Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the matrices of period a power of $p$ in Jordan's linear congruence groups, modulo $p^a$


Author: Arthur Ranum
Journal: Bull. Amer. Math. Soc. 13 (1907), 336-345
DOI: https://doi.org/10.1090/S0002-9904-1907-01476-3
MathSciNet review: 1558475
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1907-01476-3